| Catalog Number |
386863 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd us cathena 20gx1.25in straight bc safety shield activation failed it was reported by customer that the safety "didn't" activate when iv was advanced.Verbatim: safety didnt' activate when iv was advanced.
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.From the returned photo, observed that the safety mechanism was not activated.However, unable to evaluate from the photo whether there is safety activation components failure/damage that resulted in the safety activation failure since no sample returned.As current control, there are outgoing functional test and in-process functional test to check and detect safety activation failure.
Event or Problem Description
Material #:386863; batch#:4160443.It was reported by customer that the safety didnt' activate when iv was advanced.Verbatim: safety didnt' activate when iv was advanced.